# SDR FDEA2019101082499

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETERIOR FUSELAGE SKIN IS DENTED AT APPROX BS 1630 ON STR17R.   REMOVED EFECTED FASTENERS PREFORMED HFEC TO OPEN HOLES AND EFECTED AREA FOUND NO CRACKS.  OVERSIZED OPEN HOLES AND INSTALLED NEW FASTENERS IAW EA F-5330-T0349901.
